# SDR SWAA2015120846857

- Difficulty date: November 27, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 62,544 hours, 49,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME, CORRODED AT 500A, BETWEEN STRINGER 27R - 28R.  REPAIRED FRAME IAW SRM.
